# SDR CALA2020011900157

- Difficulty date: January 15, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 57,187 hours, 24,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R2 DOOR SILL, FOUND FR68 CORNER FITTING CORRODED -SUPPORT TASK. REMOVED AND REPLACED CORNER FITTING AT FR68 AT R2 DOOR SILL IAW SRM 51-72-11-911-001 WORK ACCOMPLISHED, INSPECTED.
